# SDR AALA20101015TUL08

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR CORRODED STATIONS 160 TO 200 RIGHT BUTTLINES 44 TO 57.  REMOVED DAMAGED AREA, INSTALLED CUSP DIAPHGRAM REPAIR, AND INSTALLED NEW FACTORY DOUBLER PER AARD 53-20-00-16.
